# SDR C77A20130820021

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON INBD FACE HAS A CHAFE AT THE LOWER FWD CORNER OF THE AFT CUT OUT.   BLENDED DAMAGE SMOOTH IAW SRM II 51-10-03.
